# SDR SWIA202158521

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL9 FLOOR BEAM HAS CORROSION ON THE UPPER SURFACE AT APPROXIMATELY FS1033 (MARKED).     (C-CHECK RO 5/25/2021)    REPAIRED LBL9 FLOOR BEAM AT APPROXIMATELY FS1033 BY REPLACING DAMAGED SECTION FROM FS1027 TO FS1039. REF: CRJ-900 SRM 53-00-41-201-001-A03, FIG. 53-00-41-995-829. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
